EconPapers    
Economics at your fingertips  
 

Operator-Norm Convergence of the Trotter Product Formula on Hilbert and Banach Spaces: A Short Survey

Hagen Neidhardt (), Artur Stephan () and Valentin A. Zagrebnov ()
Additional contact information
Hagen Neidhardt: WIAS Berlin
Artur Stephan: Institut für Mathematik
Valentin A. Zagrebnov: Université d’Aix-Marseille - Institut de Mathématiques de Marseille (UMR 7373), CMI-Technopôle Château-Gombert

A chapter in Current Research in Nonlinear Analysis, 2018, pp 229-247 from Springer

Abstract: Abstract We give a review of results on the operator-norm convergence of the Trotter product formula on Hilbert and Banach spaces, which is focused on the problem of its convergence rates. Some recent results concerning evolution semigroups are presented in details.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319898001

DOI: 10.1007/978-3-319-89800-1_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89800-1_9